The matrices of Pauli quaternions, their De Moivre's and Euler's formulas


Akblylk M., Yamaç Akblylk S., Yllmaz F.

International Journal of Geometric Methods in Modern Physics, vol.19, no.11, 2022 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 11
  • Publication Date: 2022
  • Doi Number: 10.1142/s0219887822501754
  • Journal Name: International Journal of Geometric Methods in Modern Physics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Civil Engineering Abstracts
  • Keywords: De Moivre's formula, Euler's formula, matrix representation, Pauli quaternion
  • Istanbul Gelisim University Affiliated: Yes

Abstract

© 2022 World Scientific Publishing Company.In this paper, we obtain Euler's and De Moivre's formulas for the 4 × 4 matrix representation of Pauli quaternions. Moreover, we provide De Moivre's formula for the light-like Pauli quaternions. Additionally, we give the nth roots of the matrix representation of Pauli quaternions. Moreover, we exemplify some of the results with illustrative examples to support the main formulas.